# SDR SWAA2013021912821

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rivet
- Part number: 0586040
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDOW FRAME BETWEEN NR 1 AND NR 2 WINDOWS HAS CRACKED RIVIT AT TOP OF FRAME.  REMOVED CRACKED RIVET & INSTALLED NEW RIVET AT UPPER MOST FASTENER HOLE COMMON TO SKIN & NR 1 WINDOW FRAME IAW SRM 51-40-02 AND DWG 05-86040.
